Lie symmetry analysis for obtaining the abundant exact solutions, optimal system and dynamics of solitons for a higher-dimensional Fokas equation
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2020.110507
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- He, Ji-Huan & Wu, Xu-Hong, 2006. "Exp-function method for nonlinear wave equations," Chaos, Solitons & Fractals, Elsevier, vol. 30(3), pages 700-708.
- Ma, Wen-Xiu & Lee, Jyh-Hao, 2009. "A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo–Miwa equation," Chaos, Solitons & Fractals, Elsevier, vol. 42(3), pages 1356-1363.
- Yinghui He, 2014. "Exact Solutions for -Dimensional Nonlinear Fokas Equation Using Extended F -Expansion Method and Its Variant," Mathematical Problems in Engineering, Hindawi, vol. 2014, pages 1-11, April.
- Sadat, R. & Saleh, R. & Kassem, M. & Mousa, Mohamed M., 2020. "Investigation of Lie symmetry and new solutions for highly dimensional non-elastic and elastic interactions between internal waves," Chaos, Solitons & Fractals, Elsevier, vol. 140(C).
- Yun-Mei Zhao, 2013. "F -Expansion Method and Its Application for Finding New Exact Solutions to the Kudryashov-Sinelshchikov Equation," Journal of Applied Mathematics, Hindawi, vol. 2013, pages 1-7, April.
- Hongcai Ma & Yunxiang Bai & Aiping Deng, 2020. "Multiple Lump Solutions of the ( )- Dimensional Fokas Equation," Advances in Mathematical Physics, Hindawi, vol. 2020, pages 1-7, June.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Aly R. Seadawy & Hanadi Zahed & Syed T. R. Rizvi, 2022. "Diverse Forms of Breathers and Rogue Wave Solutions for the Complex Cubic Quintic Ginzburg Landau Equation with Intrapulse Raman Scattering," Mathematics, MDPI, vol. 10(11), pages 1-22, May.
- Karna, Ashutosh Kumar & Satapathy, Purnima, 2023. "Lie symmetry analysis for the Cargo–Leroux model with isentropic perturbation pressure equation of state," Chaos, Solitons & Fractals, Elsevier, vol. 177(C).
- Bashir, Azhar & Seadawy, Aly R. & Ahmed, Sarfaraz & Rizvi, Syed T.R., 2022. "The Weierstrass and Jacobi elliptic solutions along with multiwave, homoclinic breather, kink-periodic-cross rational and other solitary wave solutions to Fornberg Whitham equation," Chaos, Solitons & Fractals, Elsevier, vol. 163(C).
- Kumar, Sachin & Kumar, Amit, 2022. "Dynamical behaviors and abundant optical soliton solutions of the cold bosonic atoms in a zig-zag optical lattice model using two integral schemes," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 201(C), pages 254-274.
- Kumar, Sachin & Dhiman, Shubham Kumar & Chauhan, Astha, 2022. "Symmetry reductions, generalized solutions and dynamics of wave profiles for the (2+1)-dimensional system of Broer–Kaup–Kupershmidt (BKK) equations," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 196(C), pages 319-335.
- Seadawy, Aly R. & Rizvi, Syed T.R. & Ahmed, Sarfaraz, 2022. "Multiple lump, generalized breathers, Akhmediev breather, manifold periodic and rogue wave solutions for generalized Fitzhugh-Nagumo equation: Applications in nuclear reactor theory," Chaos, Solitons & Fractals, Elsevier, vol. 161(C).
- Melike Kaplan & Arzu Akbulut & Rubayyi T. Alqahtani, 2023. "New Solitary Wave Patterns of the Fokas System in Fiber Optics," Mathematics, MDPI, vol. 11(8), pages 1-11, April.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Bo Xu & Sheng Zhang, 2022. "Analytical Method for Generalized Nonlinear Schrödinger Equation with Time-Varying Coefficients: Lax Representation, Riemann-Hilbert Problem Solutions," Mathematics, MDPI, vol. 10(7), pages 1-15, March.
- Khaled A. Gepreel, 2020. "Analytical Methods for Nonlinear Evolution Equations in Mathematical Physics," Mathematics, MDPI, vol. 8(12), pages 1-14, December.
- Nur Alam & Fethi Bin Muhammad Belgacem, 2016. "Microtubules Nonlinear Models Dynamics Investigations through the exp(??(?))-Expansion Method Implementation," Mathematics, MDPI, vol. 4(1), pages 1-13, February.
- Seadawy, Aly R. & Ali, Asghar & Althobaiti, Saad & Sayed, Samy, 2021. "Propagation of wave solutions of nonlinear Heisenberg ferromagnetic spin chain and Vakhnenko dynamical equations arising in nonlinear water wave models," Chaos, Solitons & Fractals, Elsevier, vol. 146(C).
- He, Ji-Huan, 2009. "Nonlinear science as a fluctuating research frontier," Chaos, Solitons & Fractals, Elsevier, vol. 41(5), pages 2533-2537.
- Sheng Zhang & Jiao Gao & Bo Xu, 2022. "An Integrable Evolution System and Its Analytical Solutions with the Help of Mixed Spectral AKNS Matrix Problem," Mathematics, MDPI, vol. 10(21), pages 1-16, October.
- Mann, Nikita & Rani, Setu & Kumar, Sachin & Kumar, Raj, 2024. "Novel closed-form analytical solutions and modulation instability spectrum induced by the Salerno equation describing nonlinear discrete electrical lattice via symbolic computation," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 219(C), pages 473-490.
- Xu, Lan, 2008. "Variational approach to solitons of nonlinear dispersive K(m,n) equations," Chaos, Solitons & Fractals, Elsevier, vol. 37(1), pages 137-143.
- Suheel Abdullah Malik & Ijaz Mansoor Qureshi & Muhammad Amir & Aqdas Naveed Malik & Ihsanul Haq, 2015. "Numerical Solution to Generalized Burgers'-Fisher Equation Using Exp-Function Method Hybridized with Heuristic Computation," PLOS ONE, Public Library of Science, vol. 10(3), pages 1-15, March.
- Zeng, Xiping & Dai, Zhengde & Li, Donglong, 2009. "New periodic soliton solutions for the (3+1)-dimensional potential-YTSF equation," Chaos, Solitons & Fractals, Elsevier, vol. 42(2), pages 657-661.
- Devi, Munesh & Yadav, Shalini & Arora, Rajan, 2021. "Optimal system, invariance analysis of fourth-Order nonlinear ablowitz-Kaup-Newell-Segur water wave dynamical equation using lie symmetry approach," Applied Mathematics and Computation, Elsevier, vol. 404(C).
- Nguyen, Lu Trong Khiem, 2015. "Modified homogeneous balance method: Applications and new solutions," Chaos, Solitons & Fractals, Elsevier, vol. 73(C), pages 148-155.
- M. Ali Akbar & Md. Nur Alam & Md. Golam Hafez, 2016. "Application of the novel (G′/G)-expansion method to construct traveling wave solutions to the positive Gardner-KP equation," Indian Journal of Pure and Applied Mathematics, Springer, vol. 47(1), pages 85-96, March.
- Hashemi, M.S., 2018. "Invariant subspaces admitted by fractional differential equations with conformable derivatives," Chaos, Solitons & Fractals, Elsevier, vol. 107(C), pages 161-169.
- Saleh Alshammari & Othman Abdullah Almatroud & Mohammad Alshammari & Hamzeh Zureigat & M. Mossa Al-Sawalha, 2024. "Exploring Kink Solitons in the Context of Klein–Gordon Equations via the Extended Direct Algebraic Method," Mathematics, MDPI, vol. 12(21), pages 1-29, November.
- Javidi, M. & Golbabai, A., 2009. "Modified homotopy perturbation method for solving non-linear Fredholm integral equations," Chaos, Solitons & Fractals, Elsevier, vol. 40(3), pages 1408-1412.
- Oke Davies Adeyemo & Lijun Zhang & Chaudry Masood Khalique, 2022. "Bifurcation Theory, Lie Group-Invariant Solutions of Subalgebras and Conservation Laws of a Generalized (2+1)-Dimensional BK Equation Type II in Plasma Physics and Fluid Mechanics," Mathematics, MDPI, vol. 10(14), pages 1-46, July.
- Hussain, Akhtar & Ibrahim, Tarek F. & Birkea, Fathea M.O. & Al-Sinan, B.R. & Alotaibi, Abeer M., 2024. "Abundant analytical solutions and diverse solitonic patterns for the complex Ginzburg–Landau equation," Chaos, Solitons & Fractals, Elsevier, vol. 185(C).
- Jing Chang & Jin Zhang & Ming Cai, 2021. "Series Solutions of High-Dimensional Fractional Differential Equations," Mathematics, MDPI, vol. 9(17), pages 1-21, August.
- Li, Hui & Li, Ye-Zhou, 2018. "Meromorphic exact solutions of two extended (3+1)-dimensional Jimbo–Miwa equations," Applied Mathematics and Computation, Elsevier, vol. 333(C), pages 369-375.
More about this item
Keywords
(4+1)-Dimensional Fokas equation; Lie symmetry analysis; Optimal system; Exact invariant solutions; Solitons;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:142:y:2021:i:c:s0960077920308997. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.